Hello I have been taking citalopram for over 3 weeks and I have been getting depression and increased anxiety. It has calmed down a bit but it is still bad, just wondered if this eventually calms down.
Any of the SSRI drugs can make your anxity worse in the beginning or make you depressed. Often times the undesirable side effects leave after a few short weeks. However for some the effects may linger longer. I guess talk to your DR. I took this same drug but I stopped because I didn't like it. However we are all different.
Hi, i felt the same when i first started taking Citalopram... the first 3 weeks were very hard. However, when i explained to my doctor/he saw, how much i was suffering he increased my dose from 20mg to 40mg, and almost immediately i felt so much better. Maybe the same could be beneficial to you? It is a very good antidepressant medication, so if you can give it a bit longer, i'm sure you will be glad that you did... I hope you feel better soon!
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Mar 2011 • 3 answers
Updated 6 Aug 2012 • 2 answers
Updated 23 Mar 2018 • 2 answers
Hi I have increased my dose of citalopram over the past few months (as my dr instructed) the higher?
Updated 27 Jul 2016 • 2 answers
Updated 27 Aug 2016 • 1 answer